MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. COOL POINT¿ IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL, INC. COOL POINT¿ IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number IBI-89003
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a radio frequency atrial fibrillation ablation procedure, when the catheter was inserted into the left atrium, the impedance and temperature rose while on ablation.High flow rate was initiated on the pump to see if catheter was irrigating correctly.At high flow rate it was found that normal high flow volume was not being delivered to catheter tip.The catheter was then replaced for a new one.High flow rate was tested again on the catheter and issue persisted.The case was then aborted due to not having a functional pump.The patient sustained no adverse consequences.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Our investigation was limited to the review of the device history record, which showed that each manufacturing and inspection operation was performed and indicated complete in accordance with abbott specifications and procedures.Based on the information received, the cause of the reported pressure problem and cancellation remain unknown.

Brand Name
COOL POINT¿ IRRIGATION PUMP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ST. JUDE MEDICAL, INC
2375 morse ave
irvine CA 92614
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key14269041
Report Number2030404-2022-00035
Device Sequence Number12223129
Product Code OAD
UDI-Device Identifier05415067008985
UDI-Public05415067008985
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P060019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBI-89003
Device Catalogue NumberIBI-89003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date05/03/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown